American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(47G30) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 14 of 14 found      Go to page: 1

[1] Gerard Ascensi, Hans G. Feichtinger and Norbert Kaiblinger. Dilation of the Weyl symbol and Balian-Low theorem. Trans. Amer. Math. Soc. 366 (2014) 3865-3880.
Abstract, references, and article information   
View Article: PDF

[2] Maurice A. de Gosson. Symplectic covariance properties for Shubin and Born--Jordan pseudo-differential operators. Trans. Amer. Math. Soc. 365 (2013) 3287-3307.
Abstract, references, and article information   
View Article: PDF

[3] P. Boggiatto, G. De Donno and A. Oliaro. Time-frequency representations of Wigner type and pseudo-differential operators. Trans. Amer. Math. Soc. 362 (2010) 4955-4981. MR 2645057.
Abstract, references, and article information   
View Article: PDF

[4] Xuan Thinh Duong, Loukas Grafakos and Lixin Yan. Multilinear operators with non-smooth kernels and commutators of singular integrals. Trans. Amer. Math. Soc. 362 (2010) 2089-2113. MR 2574888.
Abstract, references, and article information   
View Article: PDF

[5] Elena Cordero, Fabio Nicola and Luigi Rodino. Boundedness of Fourier Integral Operators on $\mathcal {F}L^p$ spaces. Trans. Amer. Math. Soc. 361 (2009) 6049-6071. MR 2529924.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] J. Escher and J. Seiler. Bounded $H_\infty $-calculus for pseudodifferential operators and applications to the Dirichlet-Neumann operator. Trans. Amer. Math. Soc. 360 (2008) 3945-3973. MR 2395160.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Tadeusz Kulczycki and Bartlomiej Siudeja. Intrinsic ultracontractivity of the Feynman-Kac semigroup for relativistic stable processes. Trans. Amer. Math. Soc. 358 (2006) 5025-5057. MR 2231884.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] M. Zähle. Harmonic calculus on fractals---A measure geometric approach II. Trans. Amer. Math. Soc. 357 (2005) 3407-3423. MR 2146630.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Loukas Grafakos and Rodolfo H. Torres. Discrete decompositions for bilinear operators and almost diagonal conditions. Trans. Amer. Math. Soc. 354 (2002) 1153-1176. MR 1867376.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Matthias Hieber. $L\sp p$ spectra of pseudodifferential operators generating integrated semigroups . Trans. Amer. Math. Soc. 347 (1995) 4023-4035. MR 1303120.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] I. L. Hwang and R. B. Lee. $L\sp p$-boundedness of pseudo-differential operators of class $S\sb {0,0}$ . Trans. Amer. Math. Soc. 346 (1994) 489-510. MR 1264147.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Jingbo Xia. The spectra of random pseudo-differential operators . Trans. Amer. Math. Soc. 345 (1994) 381-411. MR 1250828.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Philippe Biane. Th\'eor\`eme de Ney-Spitzer sur le dual de ${\rm SU}(2)$ . Trans. Amer. Math. Soc. 345 (1994) 179-194. MR 1225572.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] S. Berhanu. An asymptotic formula for hypo-analytic pseudodifferential operators . Trans. Amer. Math. Soc. 322 (1990) 711-729. MR 1053110.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 14 of 14 found      Go to page: 1